MathSciNet Relay Station
MathSciNet bibliographic data
MR1861374 (2002m:37024) 37B40 (37A25 37B10)
Polyakov, A. B. On a measure with maximal entropy for a special flow over a local perturbation of a countable topological Bernoulli scheme. (Russian) Mat. Sb. 192 (2001), no. 7, 73--96; translation in Sb. Math. 192 (2001), no. 7-8, 1001–1024
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement